American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B83) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] V. Bergelson and A. Leibman. Polynomial extensions of van der Waerden's and Szemerédi's theorems. J. Amer. Math. Soc. 9 (1996) 725-753. MR 1325795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Peter Borwein and Tamás Erdélyi. The integer Chebyshev problem. Math. Comp. 65 (1996) 661-681. MR 1333305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] David A. Clark. An upper bound of $\sum 1/(a\sb i\log a\sb i)$ for primitive sequences . Proc. Amer. Math. Soc. 123 (1995) 363-365. MR 1243164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. I. Tree-search method . Math. Comp. 64 (1995) 411-426. MR 1270612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. II. Krasikov inequalities . Math. Comp. 64 (1995) 427-438. MR 1270613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Zachary Franco and Carl Pomerance. On a conjecture of Crandall concerning the $qx+1$ problem . Math. Comp. 64 (1995) 1333-1336. MR 1297468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Sheng Chen. On the size of finite Sidon sequences . Proc. Amer. Math. Soc. 121 (1994) 353-356. MR 1196162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Aviezri S. Fraenkel. Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups . Trans. Amer. Math. Soc. 341 (1994) 639-664. MR 1138949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Walter Aiello and M. V. Subbarao. A conjecture in addition chains related to Scholz's conjecture . Math. Comp. 61 (1993) 17--23, S1--S6. MR 1189515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Donald E. Knuth. Johann Faulhaber and sums of powers . Math. Comp. 61 (1993) 277-294. MR 1197512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Jukka Pihko. On the minimal elements for the sequence of all powers in the Lemoine-K\'atai algorithm . Math. Comp. 60 (1993) 425-430. MR 1155575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] R. G. E. Pinch. Squares in quadratic progression . Math. Comp. 60 (1993) 841-845. MR 1181330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Zhen Xiang Zhang. On a problem of Erd\H os concerning primitive sequences . Math. Comp. 60 (1993) 827-834. MR 1181335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] David Moews and Paul C. Moews. A search for aliquot cycles below $10\sp {10}$ . Math. Comp. 57 (1991) 849-855. MR 1094955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Melvyn B. Nathanson. A short proof of Cauchy's polygonal number theorem . Proc. Amer. Math. Soc. 99 (1987) 22-24. MR 866422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Duncan A. Buell. Integer squares with constant second difference . Math. Comp. 49 (1987) 635-644. MR 906196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams. The cyclotomic numbers of order fifteen . Math. Comp. 48 (1987) 67-83. MR 866099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Morgan Ward. Linear divisibility sequences . Trans. Amer. Math. Soc. 41 (1937) 276-286. MR 1501902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2